# SDR AALA202411253961

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 76,703 hours, 29,792 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR STICKS AND DIFFICULT TO CLOSE PROPERLY WORKS BUT VERY STIFF TO OPEN OR CLOSE. CLEANED AND LUBRICATE HINGES ON FLIGHT DECK DOOR.
